Friday, 5 December 2014

Hypertension, Obesity and their Effect on Male Erection



Some high BP medication can have the side effect of causing erectiledysfunction or loss of libido.
You can reduce them by doing the following:







  • Reduce your salt intake.
  • Exercise regularly.
  • Quit Smoking.
  • Reduce your alcohol intake.
  • Use medication under the strict supervision of a good cardiologist.


If you feel any of the two then consult with your cardiologist so that he can change your medication.   Never ever self prescribe high blood pressure medication or change it with out the explicit consent of your doctor.
Being overweight can have an impact on your self image, and if you feel low about your physical appearance it can have a adverse effect on your erection as it will effect your arousal level. Being obese will also reduce the blood flow to your penis and cause erectile dysfunction.

The obvious ways to control your weigh is to exercise regularly and avoid unhealthy and junk foods.

1 comment:

  1. I had such a problem, and I've tried several times to solve this problem withouot pharmacy but it's impossible. Then I decided to take special medicine, thanks http://medicinonline.net/ for cialis it really helped me a lot and now I can feel like real man.

    ReplyDelete